# SDR CA000329030

- Difficulty date: March 28, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Component: Engine Indication, Ge, CF343B1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE 32 ENGINE N1, ITT AND FF FLUCTUATED ABOVE AND BELOW 79 PERCENT.  CREW DECLARED AN EMERGENCY.  BROWN HARNESS REPLACED.
